I am diabetic. I take metformin, One source adult multivitamin, cranberry capsules, Januvia, flex-a-min, soy lecithin, and fish oil. I have had neuropathy pain in my feet but that subsided. The throbbing has started in my lower arms at night and when I turn my head to the right side i feel like my world is spinning. Pravastatin seems to be a simple solution with few side affects. I also have allergies but not usually to medications. If I need the statin drug then I want to keep taking it but if this is some type of allergy or reactive situation with my other meds and vitamins then I need to find something else.
I realize this answer is very late ... and hopefully your issue has resolved by now. It is highly likely the pain was a side effect of pravastatin ... and hopefully you saw your doctor immediately.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 26 May 2010 • 3 answers
Posted 16 Mar 2013 • 2 answers
Posted 29 Jul 2013 • 1 answer
Posted 28 May 2014 • 2 answers
Posted 13 Aug 2015 • 1 answer